# SDR AALA202212291564

- Difficulty date: December 28, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 68,078 hours, 31,378 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT ROW 26 AND 27 EMERGENCY PATHWAY LIGHTING INOPERATIVE. MAINTENANCE FOUND DAMAGED WIRES UNDER ROW 27 AND REPLACED THE WIRING HARNESS PER AWM 33-51-08. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 33-51-19.
